Alert archive / Kentucky / Flash Flood Warnings in 2003

Flash Flood Warning 9, NWS Paducah, KY

May 5, 2003Christian County, Todd County, Kentucky

NWS Paducah, KY issued this flash flood warning at May 5, 2003, 1:25 AM CDT for Christian County, Todd County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 5, 2003, 1:25 AM CDT (06:25 UTC)
Expired
May 5, 2003, 4:15 AM CDT
In force
3 hr
Issued by
NWS Paducah, KY
Area
Counties, with a storm outline in the text

Counties Christian County, KY, Todd County, KY

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2003-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2003-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 293 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
117 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1192 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
293 m²/s²
0-3 km storm-relative helicity
530 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KPAH 050627
FFWPAH
KYC047-219-050915-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
125 AM CDT MON MAY 5 2003

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY
  TODD COUNTY IN SOUTH CENTRAL KENTUCKY

* UNTIL 415 AM CDT

* AT 120 AM CDT...RADAR INDICATED THUNDERSTORMS CONTINUING TO MOVE 
ACROSS THE WARNED COUNTIES. THIS TREND WILL CONTINUE AS STORMS MOVE 
NORTHEAST OUT OF TENNESSEE FOR THE NEXT FEW HOURS. THE HIGHEST 
RAINFALL TOTALS ARE ALONG THE SOUTHERN BORDERS OF BOTH COUNTIES AND 
ADDITIONAL RAINFALL AMOUNTS FROM 1 TO 1.5 INCHES REMAIN A 
POSSIBILITY. THE OAK GROVE POLICE DEPARTMENT REPORTED SEVERAL CITY 
ROADS WERE BEING CLOSED OFF DUE TO HIGH WATER.  

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS.

ABSOLUTELY DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER
COVERS THE ROADWAY. VEHICLES CAUGHT IN RISING WATER SHOULD BE
ABANDONED. MOVE TO HIGHER GROUND.

LAT...LON 3705 8711 3667 8708 3667 8766 3706 8767

$$

DLL
1 follow-up statement
000 
WGUS73 KPAH 050915
FFSPAH
KYC047-219-050945-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
415 AM CDT MON MAY 5 2003

...THE FLASH FLOOD WARNING FOR CHRISTIAN AND TODD COUNTIES IN WEST 
KENTUCKY HAS BEEN ALLOWED TO EXPIRE...

THUNDERSTORMS THAT PRODUCED THE HEAVY RAIN IN THE WARNED COUNTIES 
HAVE MOVED EAST OF THE REGION. MOST OF THE WATER HAD RECEDED...BUT 
RUNOFF IN LOW LYING AREAS WILL STILL BE A POSSIBILITY OVERNIGHT. FOR 
THIS REASON...RESIDENTS SHOULD STILL BE VIGILANT OF THE WEATHER 
SITUATION. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER STATEMENTS 
AND POSSIBLE WARNINGS.

$$

DLL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at May 4, 2:44 PM CDT, 10 hours 41 minutes earlier.

Area forecast discussion, May 4, 2:44 PM CDT, 10 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
244 PM CDT SUN MAY 4 2003

FORECAST CHALLENGE IS TIMING OF PRECIP AND SVR WX.

FIRST CLUSTER OF STORMS NORTH OF WARM FRONT ASSOCIATED WITH WARM AIR
ADVECTION AT 850 SLOWLY MOVING OFF TO THE EAST. AT 1900 UTC WARM
FRONT ENTERING THE SOUTHWEST PORTION OF CWA WITH MID TO UPPER 60 DEW
POINTS. LARGE HAIL WITH ISOLATED WIND DAMAGE REPORTED WITH THESE
STORMS.

SEVERE WEATHER ASSOCIATED WITH THE MAIN SYSTEM NOW OVER
NEBRASKA...KANSAS AND OKLAHOMA.  EXPECT THIS SYSTEM TO MERGE INTO A
POSSIBLE SQUALL LINE AS IT REACHES THE AREA THIS EVENING AND
OVERNIGHT. WILL KEEP MENTION OF SEVERE IN ZONES BOTH TONIGHT AND
AGAIN TOMORROW AFTERNOON. EHI AND VGP VALUES FAVORABLE FOR SEVERE
WEATHER BOTH TIME FRAMES. FIRST SQUALL LINE IS EXPECTED TO MOVE
THROUGH THE AREA OVERNIGHT AND WEAKENS TO OUR EAST DURING THE DAY ON
MONDAY. IF THE CLOUDS BREAK AS EXPECTED...WE WILL DESTABILIZE BY
AFTERNOON WITH FORECAST CAPES OVER 3500 J/KG. AGAIN WITH VGP VALUES
OVER .3 IN PART OF WEST KENTUCKY TOMORROW AFTERNOON AND EHI VALUES
AROUND 5...SUPERCELLS ARE POSSIBLE...ESPECIALLY IN WESTERN KENTUCKY.

AS FRONT SLOWLY SAGS SOUTH...IT IS FORECAST TO BE ALONG OHIO RIVER
BY EARLY WEDNESDAY...WITH SURFACE LOW MOVING ALONG FRONT...WILL
MENTION HEAVY RAIN.

LITTLE CHANGE TO THE REST OF THE FORECAST WITH ONLY MINOR CHANGES TO
WINDS...TEMPERATURES.

EXTENDED FORECAST...ALL MODELS IN DECENT AGREEMENT THROUGH FRIDAY
WHICH MEANS A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS. WEAK
TROUGH OVER WEST COAST WILL KEEP SOUTHWEST FLOW OVER THE REGION.
TIMING OF IMPULSES IN SOUTHWEST FLOW THAT WILL PRODUCE SHOWERS AND
THUNDERSTORMS IS VERY DIFFICULT. THIS WILL KEEP A WEAK FRONTAL
BOUNDARY ALONG THE OHIO RIVER UNTIL FRIDAY. MODELS SWING DECENT
SYSTEM THROUGH ON FRIDAY...ANOTHER LATE SATURDAY INTO SUNDAY.

.PAH...NONE.

SPODEN
Hazardous weather outlook, May 4, 8:57 PM CDT, 4 hours 28 minutes before
ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100-
107>112-114-051000-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
857 PM CDT SUN MAY 4 2003

...HIGH RISK OF SEVERE THUNDERSTORMS IN SOUTHEAST MISSOURI TONIGHT
WITH A MODERATE RISK OVER MOST OF SOUTHERN ILLINOIS AND WESTERN
KENTUCKY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MISSOURI...SOUTHERN
ILLINOIS...SOUTHWEST INDIANA AND WESTERN KENTUCKY.

.DAY ONE...THIS EVENING AND TONIGHT

THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS IN SOUTHEAST MISSOURI
TONIGHT WITH A MODERATE RISK OVER MOST OF SOUTHERN ILLINOIS AND
WESTERN KENTUCKY. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS OVER
THE REST OF THE REGION. SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING
LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL BE
POSSIBLE...MAINLY OVER THE SOUTHWEST HALF OF THE
REGION...GENERALLY SOUTH OF A LINE FROM JUST NORTH OF CARBONDALE
ILLINOIS...TO NEAR MADISONVILLE KENTUCKY. STORMS WITH LARGE HAIL AND
DAMAGING WIND ARE POSSIBLE NORTH OF THE LINE.

ONE ROUND IS MOVING THROUGH THE AREA THIS EVENING...ANOTHER ROUND OF
SEVERE THUNDERSTORMS IS POSSIBLE LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS WESTERN
KENTUCKY TOMORROW...WITH A SLIGHT RISK OVER THE REST OF THE QUAD
STATE AREA. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE
AREA DURING THE AFTERNOON HOURS. AT THIS TIME...IS APPEARS THAT
SUPERCELLS ARE POSSIBLE...ESPECIALLY OVER WESTERN KENTUCKY. LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE
TOMORROW. THIS ACTIVITY IS EXPECTED TO DIMINISH DURING THE EVENING
HOURS.

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED ACROSS THE REGION THIS EVENING IN
THE SEVERE THUNDERSTORM AND TORNADO WATCH AREAS. ADDITIONAL
ACTIVATION IS POSSIBLE TONIGHT FOR THE REMAINDER OF THE QUAD STATE
AREA. IN ADDITION...SPOTTER ACTIVATION MAY BE REQUESTED MONDAY
AFTERNOON.

PS

In the hours before

Local storm report, May 4, 11:17 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1117 PM CDT SUN MAY 04 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1049 PM    MARION                    KY   WIND DAMAGE
05/04/03   CRITTENDEN                     TREES DOWN BLOCKING HWY
                                          723 IN MARION REPORTED BY
                                          CRITTENDEN COUNTY DES
Local storm report, May 4, 11:29 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1129 PM CDT SUN MAY 04 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1123 PM                              KY   WIND DAMAGE
05/04/03   WEBSTER                        LIGHT DAMAGE TO
                                          STRUCTURES IN WHEATCROFT
                                          REPORTED BY TRAINED
                                          SPOTTERS

1128 PM    MURRAY                    KY   WIND DAMAGE
05/04/03   CALLOWAY                       NUMEROUS TREES AND
                                          POWERLINES DOWN REPORTED
                                          BY CALLOWAY COUNTY DES
                                          TRAINED SPOTTERS MEASURED
                                          80 MPH GUST 8 MILES SW OF
                                          MURRAY
Local storm report, May 4, 11:48 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1148 PM CDT SUN MAY 04 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1146 PM    OAK GROVE                 KY   1.00 INCH HAIL
05/04/03   CHRISTIAN                      REPORTED BY TRAINED
                                          SPOTTERS

1132 PM    BELL CITY                 KY   WIND DAMAGE
05/04/03   GRAVES                         NUMEROUS TREES AND
                                          POWERLINES DOWN SEVERAL
                                          GREENHOUSES HEAVILY
                                          DAMAGED REPORTED BY
                                          COUNTY DES DIRECTOR

1145 PM    LIVERMORE                 KY   WIND DAMAGE
05/04/03   MCLEAN                         NUMEROUS TREES DOWN POWER
                                          OUTAGES REPORTED BY FIRE
                                          DEPT
Local storm report, May 5, 12:05 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1205 AM CDT MON MAY 05 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1040 PM    5NE MURRAY                KY   WIND DAMAGE
05/04/03   CALLOWAY                       SIGNIFICANT DAMAGE PATH
                                          SUSPECTED TORNADO DAMAGE
                                          ALONG HWY 94 AT NEWBURG
                                          NUMEROUS TREES AND
                                          POWERLINES DOWN REPORTED
                                          BY CALLOWAY COUNTY DES
                                          DIRECTOR
Local storm report, May 5, 12:21 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1221 AM CDT MON MAY 05 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1200 AM    2S ST. JOSEPH             KY   WIND DAMAGE
05/05/03   DAVIESS                        MOBILE HOME DESTROYED
                                          REPORTED BY DAVIESS
                                          COUNTY DES DIRECTOR

1157 PM    FT. CAMPBELL              KY   FUNNEL CLOUD
05/04/03   CHRISTIAN                      REPORTED BY MILITARY
                                          WEATHER FORECASTERS AT
                                          CAMPBELL ARMY AIRFIELD
Local storm report, May 5, 12:25 AM CDT, 1 hour before
LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
1225 AM CDT MON MAY 05 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0225 PM    MARION                    KY   WIND DAMAGE
05/04/03   CRITTENDEN                     A FEW TREES DOWN.
                                          REPORTED BY POLICE.

0245 PM    SHADY GROVE               KY   1.75 INCH HAIL
05/04/03   CRITTENDEN                     REPORTED BY FIRE
                                          DEPARTMENT

0753 PM    GATEWOOD                  MO   0.88 INCH HAIL
05/04/03   RIPLEY                         REPORTED BY RIPLEY COUNTY
                                          DES

0758 PM    15W DONIPHAN              MO   1.00 INCH HAIL
05/04/03   RIPLEY                         REPORTED BY RIPLEY COUNTY
                                          DES

0802 PM    9W DONIPHAN               MO   1.00 INCH HAIL
05/04/03   RIPLEY                         REPORTED BY RIPLEY COUNTY
                                          DES

0802 PM    9W DONIPHAN               MO   1.00 INCH HAIL
05/04/03   RIPLEY                         REPORTED BY RIPLEY COUNTY
                                          DES

0810 PM    MT. VERNON                IL   1.75 INCH HAIL
05/04/03   JEFFERSON                      REPORTED BY TRAINED
                                          SPOTTERS

0814 PM    2W POPLAR BLUFF           MO   0.75 INCH HAIL
05/04/03   BUTLER                         REPORTED BY BUTLER COUNTY
                                          DES

0818 PM    9N POPLAR BLUFF           MO   0.75 INCH HAIL
05/04/03   BUTLER                         REPORTED BY BUTLER COUNTY
                                          EM

0820 PM    WAPPAPELLO                MO   60 MPH WIND GUST
05/04/03   WAYNE                          TREES DOWN REPORTED BY
                                          THE PUBLIC

0822 PM    WAPPAPELLO                MO   60 MPH WIND GUST
05/04/03   WAYNE                          REPORTED BY THE PUBLIC

0837 PM    2W ADVANCE                MO   80 MPH WIND GUST
05/04/03   STODDARD                       REPORTED BY STODDARD
                                          COUNTY DES

0856 PM    MORLEY                    MO   80 MPH WIND GUST
05/04/03   SCOTT                          REPORTED BY SCOTT COUNTY
                                          EM

0859 PM    BETWEEN SIKESTON AND HAYWOOD CITYMO   FUNNEL CLOUD
05/04/03   SCOTT                          REPORTED BY SCOTT COUNTY
                                          EM

0913 PM    COWLING                   IL   0.75 INCH HAIL
05/04/03   WABASH                         REPORTED BY WABASH COUNTY
                                          DES

0914 PM    OLIVE BRANCH              IL   1.75 INCH HAIL
05/04/03   ALEXANDER                      REPORTED BY EOC ALSO 60
                                          MPH WIND WITH SOME TREES
                                          DOWN

0918 PM    BELMONT                   IL   0.75 INCH HAIL
05/04/03   WABASH                         REPORTED BY WABASH COUNTY
                                          EMA

0920 PM    DELTA                     MO   FLOODING
05/04/03   CAPE GIRARDEAU                 STREET FLOODING 2 1/2
                                          INCHES OF RAIN  WITH 1
                                          INCH IN 20 MINUTES

0924 PM    OLMSTEAD                  IL   0.75 INCH HAIL
05/04/03   PULASKI                        REPORTED BY PULASKI
                                          COUNTY DES

0945 PM    KEVIL                     KY   60 MPH WIND GUST
05/04/03   BALLARD                        REPORTED BY TRAINED
                                          SPOTTERS

0951 PM    WEST PADUCAH              KY   60 MPH WIND GUST
05/04/03   MCCRACKEN                      REPORTED BY WFO PADUCAH
                                          PERSONNEL

0958 PM    METROPOLIS                IL   FUNNEL CLOUD
05/04/03   MASSAC                         REPORTED BY MASSAC COUNTY
                                          SHERIFFS OFFICE THAT THE
                                          FUNNEL CLOUD WAS EAST OF
                                          METROPOLIS NEAR 1-24

1010 PM    JOY                       KY   1.00 INCH HAIL
05/04/03   LIVINGSTON                     REPORTED BY TRAINED
                                          SPOTTER ALSO 60 MPH WIND
                                          REPORTED AT THIS TIME

1026 PM    ROPERS LANDING            IL   WIND DAMAGE
05/04/03   POPE                           REPORTED BY POPE COUNTY
                                          DES TREES DOWN ALONG WITH
                                          UNCONFIRMED ROOF DAMAGE

1028 PM    5SW MURRAY                KY   60 MPH WIND GUST
05/04/03   CALLOWAY                       REPORTED BY TRAINED
                                          SPOTTERS.  ALSO 0.75 INCH
                                          DIAMETER HAIL REPORTED AT
                                          THIS TIME

1040 PM    5NE MURRAY                KY   WIND DAMAGE
05/04/03   CALLOWAY                       SIGNIFICANT DAMAGE PATH
                                          SUSPECTED TORNADO DAMAGE
                                          ALONG HWY 94 AT NEWBURG
                                          NUMEROUS TREES AND
                                          POWERLINES DOWN REPORTED
                                          BY CALLOWAY COUNTY DES
                                          DIRECTOR

1049 PM    MARION                    KY   WIND DAMAGE
05/04/03   CRITTENDEN                     TREES DOWN BLOCKING HWY
                                          723 IN MARION REPORTED BY
                                          CRITTENDEN COUNTY DES

1123 PM                              KY   WIND DAMAGE
05/04/03   WEBSTER                        LIGHT DAMAGE TO
                                          STRUCTURES IN WHEATCROFT
                                          REPORTED BY TRAINED
                                          SPOTTERS

1128 PM    MURRAY                    KY   WIND DAMAGE
05/04/03   CALLOWAY                       NUMEROUS TREES AND
                                          POWERLINES DOWN REPORTED
                                          BY CALLOWAY COUNTY DES
                                          TRAINED SPOTTERS MEASURED
                                          80 MPH GUST 8 MILES SW OF
                                          MURRAY

1132 PM    BELL CITY                 KY   WIND DAMAGE
05/04/03   GRAVES                         NUMEROUS TREES AND
                                          POWERLINES DOWN SEVERAL
                                          GREENHOUSES HEAVILY
                                          DAMAGED REPORTED BY
                                          COUNTY DES DIRECTOR

1145 PM    LIVERMORE                 KY   WIND DAMAGE
05/04/03   MCLEAN                         NUMEROUS TREES DOWN POWER
                                          OUTAGES REPORTED BY FIRE
                                          DEPT

1146 PM    OAK GROVE                 KY   1.00 INCH HAIL
05/04/03   CHRISTIAN                      REPORTED BY TRAINED
                                          SPOTTERS

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 9:25 PM CDTTornado WarningPAHBallard50 min
May 4, 9:40 PM CDTTornado WarningPAHMcCracken50 min
May 4, 9:47 PM CDTFlash Flood WarningPAHBallard, McCracken3 hr
May 4, 9:58 PM CDTTornado WarningPAHLivingston47 min
May 4, 10:07 PM CDTTornado WarningPAHCalloway38 min
May 4, 10:13 PM CDTTornado WarningPAHGraves32 min
May 4, 10:23 PM CDTTornado WarningPAHCrittenden37 min
May 4, 10:24 PM CDTTornado WarningPAHUnion36 min
May 4, 10:47 PM CDTSevere Thunderstorm WarningPAHUnion, Webster43 min
May 4, 10:50 PM CDTFlash Flood WarningPAHCalloway, Carlisle, Fulton, Graves, Hickman, Lyon and 2 more6 hr
May 4, 10:50 PM CDTSevere Thunderstorm WarningPAHUnion, Webster40 min
May 4, 10:55 PM CDTTornado WarningPAHWebster35 min
May 4, 10:57 PM CDTTornado WarningPAHTrigg48 min
May 4, 11:07 PM CDTSevere Thunderstorm WarningPAHChristian53 min
May 4, 11:18 PM CDTTornado WarningPAHCalloway57 min
May 4, 11:33 PM CDTTornado WarningPAHDaviess, McLean42 min
May 4, 11:36 PM CDTTornado WarningPAHChristian, Todd54 min
May 4, 11:52 PM CDTSevere Thunderstorm WarningPAHTrigg53 min
May 5, 2:16 PM CDTSevere Thunderstorm WarningPAHChristian44 min
May 5, 2:39 PM CDTSevere Thunderstorm WarningPAHTodd36 min

Nearby

Flash Flood Warnings in Kentucky, 2003Every flash flood warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.